The structure of the spectrum of positive nonhomogeneous operators
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 3 (1954), pp. 321-346
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1954_3_a6,
author = {M. A. Krasnosel'skii and L. A. Ladyzhenskii},
title = {The structure of the spectrum of positive nonhomogeneous operators},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {321--346},
year = {1954},
volume = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1954_3_a6/}
}
M. A. Krasnosel'skii; L. A. Ladyzhenskii. The structure of the spectrum of positive nonhomogeneous operators. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 3 (1954), pp. 321-346. http://geodesic.mathdoc.fr/item/MMO_1954_3_a6/